# SDR ASAA0611293

- Difficulty date: December 1, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 61,938 hours, 55,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE BARRIER NR 8 EMERGENCY EXIT LIGHT BATTERY LOW.  REPLACED BATTERY PER AMM.
